# SDR SWAA2024051580750

- Difficulty date: April 30, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LINER ASSIST HANDLE IS LOOSE.<[01] RESECURED R-2 DOOR LINER ASSIST HANDLE I/A/W AMM 25-21-25-420-801;[02] VERIFIED STEP 1 COMPLETE  AUDIT C / W
